# SDR HEEA126609

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- Aircraft time: 18,625 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LANDING, LANDING GEAR WOULD NOT EXTEND.  USED CHECKLIST AND NOTIFIED MX.  LANDING GEAR CAME DOWN AND LOCKED AFTER RAISING AND LOWERING THE HANDLE A FEW TIMES.  MX CLEANED CONTROL PANEL AND PANEL CONNECTOR P5 AND RT WHEEL CONNECTOR P224 AND CONNECTOR AT CONTROL VALVE J222.  JACKED ACFT AND CYCLED GEAR UP AND DOWN 12 TIMES WITH NO PROBLEMS.
